# SDR 070047

- Difficulty date: February 22, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Ground Damage
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLIGHT 461 PIA/LAS - AFTER PASSENGER LOADING, BEFORE PUSHBACK, AN EFFORT WAS MADE TO CLOSE THE MAIN ENTRY DOOR BUT IT WAS RESTING ON THE JETWAY DECK.  THE JETWAY OPERATOR RETRACTED THE JETWAY WITHOUT LOWERING IT.  AS A RESULT, THE L1 DOOR SKIN SUSTAINED A .5 BY .6 INCH AREA OF DAMAGE.  THE AIRPLANE WAS PREPARED FOR FERRY AND WAS DELIVERED TO TULSA WHERE AMERICAN AIRLINES ACCOMPLISHED A PERMANENT REPAIR OF THE L1 DOOR IN ACCORDANCE WITH ESO NR 80559 DATED 22 FEB, 2007.  HFEC INSPECTION REVEALED NO CRACKS.  THE AIRPLANE HAS RETURNED TO SERVICE.
